# SDR SWAA2021071286034

- Difficulty date: June 17, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER DOUBLER IS CRACKED AT BS 663 LBL 25 W/L 148 / [01] FABRICATED DOUBLER FROM 2924T0 .O40 LOT #1380676-1 IAW SRM 51-30-01-0G-0 AND DWG B111A1511 REV.A; [02] VERIFIED THAT PART WAS FABRICATED DOUBLER FROM 2924T0 .O40 LOT #1380676-1 IAW SRM 51-30-01-0G-0 AND DWG B111A1511 REV.A; [03] VERIFIED THAT PART WAS FABRICATED DOUBLER FROM 2924T0 .O40 LOT #1380676-1 IAW SRM 51-30-01-0G-0 AND DWG B111A1511 REV.A; [04] HEAT TREAT DOUBLER ON CUSTOMER RO NO 828323-SWA JOB. #540630; [05] VERFIED; [06] VERIFIED CONFIRMED ON RO NO 828323-SWA JOB NO 540630 DOUBLER 2024 HEAT TREATED; NOT 2924T0 AS STATED IN ITEMS 1 ; 2 AND 3.; [07] LOCATED AND DRILLED DOUBLER IAW BOEING DWG 111A1000; DWG 144A7100; DWG 111A1001 AND SRM 51-40-05-0G-0; [08] VERIFIED LOCATION AND DRILL OF DOUBLER IAW DWG 111A1000; DWG 1447100; DWG 111A1001 AND SRM 51-40-05-0G-0; [09] VERIFIED; [10] VERIFIED LOCATION AND DRILLED; [11] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SOPM 20-43-03 AND AMM 51-21-72-370-804; [12] VERFIED; [13] VERIFIED CONVERSION COATING AND PRIMER APPLICATION;; [14] L/H VAPOR BARRIER DOUBLER WAS INSTALLED AT BS 663 LBL 25 W/L 148 ON WORK CARD TTG8Q005H0XN; [15] L/H VAPOR BARRIER DOUBLER WAS INSTALLED AT BS 663 LBL 25 W/L 148 ON WORK CARD TTG8Q005FP1U; [16] VERIFIED; [17] VERIFIED THE L/H VAPOR BARRIER DOUBLER WAS INSTALLED AT BS 663 LBL 25 W/L 148 ON WORK CARD TTG8Q005FP1U
